# SDR SWAA2013012511883

- Difficulty date: January 6, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 3925812U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SUPPORT HINGE AT FS 737 LBL 45.5 CRACKED AT LOWER LEG.  REMOVED AND REPLACED PANEL IAW AMM.
